Calculus of Variations and Geometric Measure Theory

M. Cicalese - M. Ruf

Discrete spin systems on random lattices at the bulk scaling

created by cicalese on 31 Mar 2015
modified on 02 Apr 2021


Published Paper

Inserted: 31 mar 2015
Last Updated: 2 apr 2021

Journal: Disc. Cont. Dyn. Sys.-S
Volume: 10
Number: 1
Pages: 101-117
Year: 2017


We study by $\Gamma$-convergence the stochastic homogenization of discrete energies on a class of random lattices as the lattice spacing vanishes. We consider general bounded spin systems at the bulk scaling and prove a homogenization result for stationary lattices. In the ergodic case we obtain a deterministic limit.